# SDR CALA2023030600630

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5200 · Doors
- Part: Frame
- Part number: D5227902820451
- Condition: Corroded
- Location: R Fwd Emr Ext
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT DOOR LOWER FRAME CORROSION PER HAECO LCQ N R 9292717/40717 GENERATED BY V798788 REMOVED AND REPLACED DOOR FRAME AND EDGE CURVE ON R/H FWD EMERGE NCY EXIT DOOR IAW A320 SRM 51-72-11-911-001 & SRM 51-42-11-001 B Y MECH V061737 INSP V079881
